# SDR IXXA20150116031

- Difficulty date: September 11, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300171
- Condition: Corroded
- Location: Bs 445
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37L CORRODED IN POCKET AT BS 445.  R & R STRINGER SECTION FROM BS 434 - 464 IAW SRM 53-00-03 & SRM 51-40-02 PARA 4B & 7A.
